Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 638784, 7 pages
http://dx.doi.org/10.1155/2014/638784
Research Article

On Strongly Irregular Points of a Brouwer Homeomorphism Embeddable in a Flow

Institute of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland

Received 25 February 2014; Accepted 25 July 2014; Published 16 October 2014

Academic Editor: Douglas R. Anderson

Copyright © 2014 Zbigniew Leśniak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the set of all strongly irregular points of a Brouwer homeomorphism which is embeddable in a flow. We prove that this set is equal to the first prolongational limit set of any flow containing . We also give a sufficient condition for a class of flows of Brouwer homeomorphisms to be topologically conjugate.